# SDR A6WA200100039

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bac 146300A
- Aircraft serial: E3122
- Aircraft time: 26,218 hours, 35,404 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST ALL GREEN HYDRAULIC QUANTITY ON GEAR EXTENSION.  MAINTENANCE REMOVED AND REPLACED O-RING ON PTU PLUG.
